# SDR FDEA202306291226

- Difficulty date: June 29, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A9249218600400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK FLOOR PANEL SOFT AT FR87-FR88 FABRICATED THE NEW FLOOR PANEL I.A.W FEDEX STANDARD REPAIR DRAWING NO:SRZ-25-005  "MAJOR REPAIR"
